# SDR 0501009758

- Difficulty date: July 12, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 80,205 hours, 85,949 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP8598DCA
- Part serial: P27341DCA
- Condition: Leaking
- Location: Apu Bay
- Part time: 71,934 hours, 65,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFT RT LAV SMOKE DETECTOR SOUNDED AND FLIGHT ATTENDANT REPORTED VISIBLE SMOKE IN AREA.  NO FIRE DETECTED.  FLIGHT CREW RETURNED A/C TO DEPARTURE AIRPORT.  MAINTENANCE FOUND APU OIL LEAK AND REPLACED APU.
